MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. SINGLE USE SUCTION VALVE (STERILE)

OLYMPUS MEDICAL SYSTEMS CORP. SINGLE USE SUCTION VALVE (STERILE)
Model Number MAJ-209
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device was not returned to any of olympus locations.Therefore, olympus could not investigate the subject device.Based upon the information from the user, omsc determined that the user reused the subject device which was forbidden to reuse, consequently the parts of the subject device was damaged and the suction became weak.If additional information becomes available, this report will be supplemented.
 
Event or Problem Description
Olympus medical systems corp.(omsc) was informed from the user that during the unspecified timing, it was found that the suction was weak.Also omsc was informed from the user that the user had sterilized and reused the subject device.There was no report of patient injury associated with the event.

Brand Name
SINGLE USE SUCTION VALVE (STERILE)
Common Device Name
SINGLE USE SUCTION VALVE
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key12223468
Report Number8010047-2021-09302
Device Sequence Number14563131
Product Code EOQ
UDI-Device Identifier14953170152426
UDI-Public14953170152426
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K201758
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-209
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2021
Initial Report FDA Received Date07/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1